# SDR HNAA2012111401052

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,305 hours, 59,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 85210003001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD PAX DOOR STOP ON CROSSBEAM NR 2.  R & R PAX DOOR SKIN WITH NEW.
